Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms


Author: Alejandro de Acosta
Journal: Proc. Amer. Math. Soc. 54 (1976), 319-325
MSC: Primary 60B05; Secondary 28A40, 60G15
Erratum: Proc. Amer. Math. Soc. 61 (1976), 187.
MathSciNet review: 0405524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a centered Gaussian measure on a vector space, the set of points where a sequence of quadratic forms converges to a constant has probability zero or one. The distribution of a quadratic form under a Gaussian measure is either point mass at zero or absolutely continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05, 28A40, 60G15

Retrieve articles in all journals with MSC: 60B05, 28A40, 60G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0405524-5
PII: S 0002-9939(1976)0405524-5
Article copyright: © Copyright 1976 American Mathematical Society